# SDR SWAA2025112538851

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 64,493 hours, 38,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE PARTIALLY DEPLOYED.   REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE IAW MT 725-61-06-FE & AMM 25-66-01.
